# SDR SWAA2023090596490

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 24,151 hours, 11,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT RED LIGHT BLINKING AFT FLASHLIGHT REF LIGHT BLINKING<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY ON AFT L/H INBD REF AMM 25-64-00
